# SDR DHL2000804127

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT THRUST REVERSER INTERNAL SKIN CRACKED .5 INCH AT YN 223.00 11 O'CLOCK POSITION.  STOP DRILLED PER SRM 78-2-1.  FABRICATED DOUBLER PER SRM 78-2-1A.  CLEANED, TREATED AND PRIMED PER SRM 58-1-8.  INSTALLED DOUBLER PER SRM 78-2-1A.
